A New Admissibility Condition of Discrete-time Singular Systems with Time-varying Delays

Yong-Yun Shao Xiao-Dong Liu Xin Sun Zhan Su

Yong-Yun Shao, Xiao-Dong Liu, Xin Sun, Zhan Su. A New Admissibility Condition of Discrete-time Singular Systems with Time-varying Delays[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2012, 9(5): 480-486. doi: 10.1007/s11633-012-0670-0
引用本文: Yong-Yun Shao, Xiao-Dong Liu, Xin Sun, Zhan Su. A New Admissibility Condition of Discrete-time Singular Systems with Time-varying Delays[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2012, 9(5): 480-486. doi: 10.1007/s11633-012-0670-0
Yong-Yun Shao, Xiao-Dong Liu, Xin Sun and Zhan Su. A New Admissibility Condition of Discrete-time Singular Systems with Time-varying Delays. International Journal of Automation and Computing, vol. 9, no. 5, pp. 480-486, 2012 doi:  10.1007/s11633-012-0670-0
Citation: Yong-Yun Shao, Xiao-Dong Liu, Xin Sun and Zhan Su. A New Admissibility Condition of Discrete-time Singular Systems with Time-varying Delays. International Journal of Automation and Computing, vol. 9, no. 5, pp. 480-486, 2012 doi:  10.1007/s11633-012-0670-0

A New Admissibility Condition of Discrete-time Singular Systems with Time-varying Delays

doi: 10.1007/s11633-012-0670-0
基金项目: 

This work was supported by National Natural Science Foundation of China (Nos.61035005,61175041,60904009), Program for Liaoning Excellent Talents in University (No.LJQ2011118) and Natural Science Foundation of Liaoning Province (No.201202201)

A New Admissibility Condition of Discrete-time Singular Systems with Time-varying Delays

Funds: 

This work was supported by National Natural Science Foundation of China (Nos.61035005,61175041,60904009), Program for Liaoning Excellent Talents in University (No.LJQ2011118) and Natural Science Foundation of Liaoning Province (No.201202201)

More Information
    Author Bio:

    Yong-Yun Shao graduated from Shenyang Normal University (SYNU), China in 1995. He received the M.Sc. degree from SYNU in 2005. Now, he is a Ph.D. candidate at Dalian Maritime University, China. He is also an associate professor at Department of Computer and Mathematics Teaching, SYNU. His research interests include singular delay systems, fuzzy sets and systems, and axiomatic fuzzy sets. E-mail: shaoyongyun@gmail.com

    Corresponding author: Xin Sun
计量
  • 文章访问数:  5441
  • HTML全文浏览量:  33
  • PDF下载量:  1881
  • 被引次数: 0
出版历程
  • 收稿日期:  2012-02-18
  • 修回日期:  2012-05-28
  • 刊出日期:  2012-10-20

A New Admissibility Condition of Discrete-time Singular Systems with Time-varying Delays

doi: 10.1007/s11633-012-0670-0
    基金项目:

    This work was supported by National Natural Science Foundation of China (Nos.61035005,61175041,60904009), Program for Liaoning Excellent Talents in University (No.LJQ2011118) and Natural Science Foundation of Liaoning Province (No.201202201)

    作者简介:

    Yong-Yun Shao graduated from Shenyang Normal University (SYNU), China in 1995. He received the M.Sc. degree from SYNU in 2005. Now, he is a Ph.D. candidate at Dalian Maritime University, China. He is also an associate professor at Department of Computer and Mathematics Teaching, SYNU. His research interests include singular delay systems, fuzzy sets and systems, and axiomatic fuzzy sets. E-mail: shaoyongyun@gmail.com

摘要: This paper gives a novel delay-dependent admissibility condition of discrete-time singular systems with time-varying delays. For convenience, the time-varying delay is assumed to be the sum of delay lower bound and the integral multiples of a constant delay. Specially, if the constant delay is of unit length, the delay is an interval-like time-varying delay. The proposed admissibility condition is presented and expressed in terms of linear matrix inequality (LMI) by Lyapunov approach. Generally, the uncertainty of time-varying delay would lead to conservatism. In this paper, this critical issue is tackled by accurately estimating the time-varying delay. Consequently, the proposed admissibility condition is less conservative than the existing results, which is demonstrated by a numerical example.

English Abstract

Yong-Yun Shao, Xiao-Dong Liu, Xin Sun, Zhan Su. A New Admissibility Condition of Discrete-time Singular Systems with Time-varying Delays[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2012, 9(5): 480-486. doi: 10.1007/s11633-012-0670-0
引用本文: Yong-Yun Shao, Xiao-Dong Liu, Xin Sun, Zhan Su. A New Admissibility Condition of Discrete-time Singular Systems with Time-varying Delays[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2012, 9(5): 480-486. doi: 10.1007/s11633-012-0670-0
Yong-Yun Shao, Xiao-Dong Liu, Xin Sun and Zhan Su. A New Admissibility Condition of Discrete-time Singular Systems with Time-varying Delays. International Journal of Automation and Computing, vol. 9, no. 5, pp. 480-486, 2012 doi:  10.1007/s11633-012-0670-0
Citation: Yong-Yun Shao, Xiao-Dong Liu, Xin Sun and Zhan Su. A New Admissibility Condition of Discrete-time Singular Systems with Time-varying Delays. International Journal of Automation and Computing, vol. 9, no. 5, pp. 480-486, 2012 doi:  10.1007/s11633-012-0670-0
参考文献 (17)

目录

    /

    返回文章
    返回